# SDR C2XA10SH266

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 24,574 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CARGO DOOR CUTOUT LOWER BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE BEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
